Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I am having skin problem, please advise me

I am having skin problem, I am having purple coloured sopts on my skin, by which i feel itchy, please advise me
Asked On : Sat, 13 Mar 2010
Answers:  4 Views:  621
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Visit a dermatogist for a detailed examination. It could be related to the blood disorders dont take chances. Get examined.

Answered: Mon, 15 Mar 2010
  User's Response

Sir i had these skin problems before when i was 5-6 years old, doctor suggested me some kind of medicine. After which they disappeared. Now i am once again having this problem. can u suggest me some kind of medicine?

Answered: Tue, 16 Mar 2010
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
you have allergic reaction ,look like urticaria
you need to consult dermatologist .
avoid the factor which cause or increase it
drink more water and avoid stress and smoking
antihistamine like cetrizine will work and apply calamine lotion twice a day
i hope i answered your question .
Answered: Fri, 16 Dec 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Thanks and welcome to HCM..,
Purple coloured spots with itching ...,
could be...URTICARIA..,
1) Topical application of Clamine lotion..,
2) Tab.Levocetrizine 5 mg daily 14 days.,
3) Tab Ranitin 300 mg before BF.daily for 14 days..,
o.k bye...,
Answered: Fri, 16 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor